# SDR CALA2021121002330

- Difficulty date: December 10, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 69,565 hours, 25,215 cycles
- System (JASC): 5700 · Wing Structure
- Part: Shear Tie
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Sta540lbl32.40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND LBL 32.40 IS CRACKED. REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND LBL 32.40 12/07/2021. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00115, HANGER IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL SEE N/R 5866100, WORK ACCOMPLISHED BY V905004, AND INSPECTED BY NSA EMX N/R 00115 AND HANGER N/R 5866100 FOR WORK ACCOMPLISHED V912634. CIR C/W. SSFR REPORT, FORM 46-0024, ENTERED BY UAL V842476, INSPECTION COMPLETE
